Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Waking up wet frequently, overweight. Family history of renal failure. Due to diabetes?

Hi, my husband is a 30 year old male that weighs close to 300 pounds he is some what active by no means does he exercise on a daily bases exept for working. but not all the time but every once in a while he wakes up wet, it is getting more friquent and he is really emabarresed,I told him that he needs a full physcal for diabets both his parents had it they both passed away at the age of 49. and his dad had reneal failure. could dieabets cause this?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
PLEASE GET HIS BLOOD PRESSURE CHECKED .HE COULD BE HAVING METABOLIC SYNDROME .SINCE HIS PARENTS HAD DIABETES ,HE SHOULD BE SCREENED FOR IT.GET HIS SERUM CHOLESTEROL CHECKED .HE SHOULD UNDERGO A SUPERVISED WT LOSS PROGRAM
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor